# SDR SWAA2022090247867

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 19,889 hours, 9,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M2816
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT SIGN; SLIDE LIGHT; AND AISLE LIGHT INOP / [01] REPLACED FWD RT EMERGENCY LIGHT BATTERY PACK; M2816; AND OPS CK OK IAW AMM 33-51-00
